Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello sir 1 month back my uncle expired due to sudden bike accident in native place, after 4 days in my mind repeatedly negative thoughts started to come continuously, like any time anything can happen, today I will be their or die, why do I study if I will die one day, like that, I went to doctor for this he gave me fluvator 50 mg tab, after taking this my sleeping cycle stopped, I wasn't able to sleep, then too I continued this for week, while taking this some time I feel ok, nd some time I becomes sad, depressed I became very anxious, so I decided to stop taking this by myself, after stopping this in 3 days I got a strong thought that I will be no more for no reason, it was so strong that it made me to go to doctor, I told him to check my BP, he said your bp is ok, Next day again I went to my psychiatrist he said to take that fluvator 50 in morning again, even after taking this, for some time I feel ok, after some time my mind get depressed am not feeling good? Please help Is this medicine is harming me, or helping me?

1 Doctor Answered
I understand your situation. It must be difficult for you to cope up. Medicine which has been prescribed to you will help you in reducing your repetitive negative thoughts and overall well being. However if you are experiencing side effects it is better you visit your mental health professional for dose rotation. U can also consult me through Lybrate.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.